Article citationsMore>>

N. J. Theodoru, “M-Dimensional Cayley-Hamilton Theorem,” IEEE Transactions on Automatic Control, Vol. 34, No. 5, 1989, pp. 563-565. doi:10.1109/9.24217

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top